# SDR UIEA2020090201915

- Difficulty date: August 29, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,054 hours, 11,441 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE DISCREET LIGHT ILLUMINATED.  PERFORMED ENGINE RUN IAW 71-00-00 FOR OPERATIONS CHECK OF ENGINE SOLENOID VALVE IAW AMM 73-21-20.  OPERATIONS CHECK GOOD.  LIGHT EXTINGUISHED AND SYSTEM OPERATIONS NORMAL.
